# SDR AALA952139

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A04EE0232K
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LAX - FLT NR 41 - DURING APPROACH TO LAX WHEN LANDING GEAR LOWERED AND FLAPS EXTENDED, LEFT HYDRAULIC QUANTITY WENT TO ZERO AND LOST ALL LEFT HYDRAULIC PRESSURE.  ACCOMPLISHED QRH PROCEDURE AND AIRCRAFT LANDED LAX WITHOUT INCIDENT.  INSTALLED LANDING GEAR PINS AND AIRCRAFT TOWED TO GATE.  REPLACED HYDRAULIC PRESSURE HOSE TO LEFT MAIN LANDING GEAR DOWNLOCK ACTUATOR.  SERVICED HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  REMOVED LANDING GEAR PINS.  (M)
